# SDR COEA2016032539805

- Difficulty date: March 25, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872404202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  TAIL SECTION LOWER SKIN DOOR.  REINFORCEMENT HAS LEVEL 2 CORROSION AT FRAME 45, FWD EDGE OF AVIONICS ACCESS DOOR CUT OUT.  REPAIR IAW CE 1616 16 10190 DATED 5 10 2016.
